| Model Number |
5071-53 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Unspecified Infection (1930)
| Date of Event |
06/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 383069 lead; implant date (b)(6) 2021 w1tr02 ipg; implant date (b)(6) 2025 fr995-27 tissue valve; implant date (b)(6) 2004 310f31 tissue valve; implant date (b)(6) 2004 5076-52 lead; implant date (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient developed an infection.The organism was identified as staphylococcus aureus. the implantable pulse generator (ipg) system was removed.No further patient complications have been reported as a result of this event.